# SDR DALA2023012400570

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 105,791 hours, 16,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS: 3L.   RESECURED EMERGENCY EXIT SIGN OPS CHK OK
